Skip to main content
2 stores Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498)
Excedrin

Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498)

Compared at 2 stores·New ·Updated 21 hours ago
Lowest $26.49Highest $32.19
Go to the $26.49 offer

Compare buying options

Two live offers. The cheapest is new.
Sold byDetailsSpecial savingsItem price
ST
StaplesNew · updated 21 hours ago
Free shipping
3% Cash Back
$26.49
Visit site
QU
QuillNew · updated 10 days ago
Free shipping
1% Cash Back
$32.19
Visit site

Product Description

The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine. Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients. Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine. Box contains 30 packets, two caplets per packet (60 caplets in total). Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, infla…

Set Price Drop

Get an alert as soon as it’s on sale.

Alert set

Your price
Lowest now$26.49

We’ll let you know when any store drops to your price or lower.

View price drops